Alert archive / Alabama / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 38, NWS Mobile, AL

February 15, 20169 counties in Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Feb 15, 2016, 4:28 PM CST for 9 counties in Alabama; Escambia County, Florida. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2016, 4:28 PM CST (22:28 UTC)
Expired
Feb 15, 2016, 5:00 PM CST
In force
32 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Butler County, AL, Clarke County, AL, Conecuh County, AL, Escambia County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 26 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 4:28 PM CSTTSTM WND DMG2 Nne Frisco City, ALTREES DOWN ALONG OAK GROVE CHURCH RD NEAR FRISCO CITY AND HWY 84.
Feb 15, 4:32 PM CSTTSTM WND DMG4 Wsw Vredenburgh, ALTREES DOWN ALONG OAKLEY RD.
Feb 15, 4:58 PM CSTTSTM WND DMG3 S Belle Fontaine, ALWINDS TORE LARGE STREET LAMP OUT OF BRICK COLUMN. RADAR OBSERVED 53 KNOT WINDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 12:02 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 569 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
569 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

304 
WUUS54 KMOB 152228
SVRMOB
ALC003-013-025-035-053-097-099-129-131-FLC033-152300-
/O.NEW.KMOB.SV.W.0038.160215T2228Z-160215T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
428 PM CST MON FEB 15 2016

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CONECUH COUNTY IN SOUTH CENTRAL ALABAMA...
  BALDWIN COUNTY IN SOUTHWESTERN ALABAMA...
  MOBILE COUNTY IN SOUTHWESTERN ALABAMA...
  MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
  WESTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
  SOUTHEASTERN CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
  NORTHWESTERN ESCAMBIA COUNTY IN NORTHWESTERN FLORIDA...

* UNTIL 500 PM CST

* AT 428 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR BEATRICE TO URIAH TO NEAR I65 AND AL 225 TO
  NEAR GULF PARK ESTATES...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MOBILE...PRICHARD...FOLEY...SARALAND...ATMORE...BAY MINETTE...
  MONROEVILLE...SATSUMA...CHICKASAW...ROBERTSDALE...BAYOU LA BATRE AND
  CREOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3023 8830 3036 8819 3033 8826 3039 8840
      3077 8841 3196 8746 3192 8675 3026 8772
      3024 8796 3026 8778 3075 8793 3065 8793
      3075 8804 3027 8809 3032 8815 3025 8808
      3033 8817
TIME...MOT...LOC 2228Z 295DEG 27KT 3170 8727 3132 8748 3095 8792 3042
8876

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
962 
WWUS54 KMOB 152240
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
440 PM CST MON FEB 15 2016

ALC013-025-129-131-152249-
/O.CAN.KMOB.SV.W.0038.000000T0000Z-160215T2300Z/
WILCOX AL-BUTLER AL-WASHINGTON AL-CLARKE AL-
440 PM CST MON FEB 15 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILCOX...NORTHWESTERN
BUTLER...SOUTHEASTERN WASHINGTON AND SOUTHEASTERN CLARKE COUNTIES IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3023 8830 3036 8819 3033 8826 3039 8840
      3077 8841 3117 8770 3169 8713 3160 8694
      3026 8772 3024 8796 3026 8778 3075 8793
      3065 8793 3075 8804 3027 8809 3032 8815
      3025 8808 3033 8817
TIME...MOT...LOC 2239Z 297DEG 23KT 3152 8704 3126 8728 3091 8783 3051
8854

$$

ALC003-035-053-097-099-FLC033-152300-
/O.CON.KMOB.SV.W.0038.000000T0000Z-160215T2300Z/
CONECUH AL-BALDWIN AL-MOBILE AL-MONROE AL-ESCAMBIA AL-ESCAMBIA FL-
440 PM CST MON FEB 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR WESTERN CONECUH...BALDWIN...MOBILE...SOUTHEASTERN MONROE...
WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES...

AT 439 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF I65 AND AL 83 TO NEAR I65 AND AL
113 TO NEAR I65 AND AL 225 TO ESCATAWPA...MOVING SOUTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MOBILE...PRICHARD...FOLEY...SARALAND...ATMORE...BAY MINETTE...MONROEVILLE...
SATSUMA...CHICKASAW...ROBERTSDALE...BAYOU LA BATRE AND CREOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHWESTERN
ALABAMA AND NORTHWESTERN FLORIDA.

LAT...LON 3023 8830 3036 8819 3033 8826 3039 8840
      3077 8841 3117 8770 3169 8713 3160 8694
      3026 8772 3024 8796 3026 8778 3075 8793
      3065 8793 3075 8804 3027 8809 3032 8815
      3025 8808 3033 8817
TIME...MOT...LOC 2239Z 297DEG 23KT 3152 8704 3126 8728 3091 8783 3051
8854

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 15, 12:47 PM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Feb 15, 12:47 PM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1247 PM CST MON FEB 15 2016

.DISCUSSION...SEE UPDATED INFORMATION BELOW.

&&

.UPDATE...A TORNADO WATCH IS IN EFFECT FOR SOUTHEAST MS UNTIL 6 PM
CST THIS EVENING. A TORNADO WATCH IS IN EFFECT FOR SOUTHWEST ALABAMA
AND NORTHWEST FLORIDA UNTIL 9 PM CST THIS EVENING. CONDITIONS WILL
REMAIN FAVORABLE FOR DAMAGING WINDS...LARGE HAIL AND TORNADOES
THROUGH EARLY TO MID EVENING. 32/EE

&&

.MARINE...A TORNADO WATCH IS IN EFFECT FOR THE NEAR SHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 20 NM INCLUDING ALL INLAND BAYS
AND SOUNDS THROUGH 9 PM CST.

&&

.AVIATION...
18Z ISSUANCE...MVFR TO IFR CIGS AND VISIBILITIES THROUGH 16.09Z
FOLLOWED BY MVFR TO VFR CONDITIONS THROUGH 16.18Z. LOW CIGS MOSTLY IN
AROUND SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS...LARGE HAIL
AND TORNADOES. GUSTY SOUTHERLY WINDS POSSIBLY UP TO 35 KNOTS WILL
ALSO BE LIKELY THROUGH THIS EVENING. A TORNADO WATCH IS IN EFFECT
UNTIL 9 PM CST THIS EVENING. A WIND ADVISORY IS IN EFFECT UNTIL 6 PM
CST THIS EVENING.

&&

.PREV DISCUSSION... /ISSUED 915 AM CST MON FEB 15 2016/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.

UPDATE...DID A QUICK UPDATE TO THE CURRENT ZONE FORECAST MAINLY TO
INCLUDE SEVERE WORDING IN THE PRODUCT FOR THIS AFTERNOON AND THIS
EVENING. MOST LOCATIONS IN THE FORECAST AREA MAY EXPERIENCE SEVERE
WEATHER DURING THE AFTERNOON HOURS THEN SHIFTING MORE TO THE EAST OR
GENERALLY ALONG AND EAST OF THE I-65 CORRIDOR DURING THE EARLY TO
MID EVENING HOURS. LATEST HIGH RES DATA BOTH THE HRRR AND RAP SHOW A
DEVELOPING 50+ KNOT 850 JET OVER WESTERN AND COASTAL SECTIONS OF THE
FORECAST AREA EARLY THIS AFTERNOON...POSSIBLY BECOMING A LITTLE
BETTER ORGANIZED FURTHER EAST OVER CENTRAL AND EASTERN PARTS OF THE
FORECAST AREA DURING THE MID AND LATE AFTERNOON HOURS...CONTINUING
OVER THE EASTERN PARTS THROUGH THE MID EVENING HOURS. LATEST RADAR
LOOPS SHOW A FEW STRONG THUNDERSTORMS OCCURRING WELL SOUTH OF THE
COAST WHERE BETTER LOW LEVEL OR 850 WINDS AND INSTABILITY ARE ALREADY
IN PLACE. MOVEMENT OF THUNDERSTORMS TODAY WILL BE MOSTLY TO THE
NORTHEAST AND EAST THROUGH THIS EVENING. STAY TUNED TO LOCAL MEDIA
OUTLETS OR NOAA WEATHER RADIO FOR POSSIBLE UPDATES THROUGH THE DAY.
32/EE

PREV DISCUSSION... /ISSUED 708 AM CST MON FEB 15 2016/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...
18Z ISSUANCE...CIGS WILL LOWER THIS MORNING WITH SHOWERS AND
THUNDERSTORMS BECOMING LIKELY AT ALL TAF SITES. MVFR/IFR CONDITIONS
CAN BE EXPECTED IN AND AROUND SHOWERS AND THUNDERSTORMS THROUGH THIS
EVENING. CONDITIONS IMPROVE LATE THIS EVENING AND OVERNIGHT AS A COLD
FRONT MOVES EAST OF THE AREA. /13

PREV DISCUSSION... /ISSUED 318 AM CST MON FEB 15 2016/

NEAR TERM /NOW THROUGH MONDAY NIGHT/...A STRONG SHORTWAVE WILL
MOVE FROM THE SOUTHERN PLAINS THIS MORNING ACROSS THE TENNESSEE
VALLEY TONIGHT. AN ASSOCIATED SFC LOW IS EXPECTED TO FORM ACROSS THE
ARKLATEX THIS MORNING AND RAPIDLY MOVE NORTHEASTWARD THROUGH THIS
EVENING. A TRAILING COLD FRONT WILL APPROACH THE GULF COAST THIS
AFTERNOON AND MOVE EAST OF THE AREA LATE THIS EVENING. MOISTURE
LEVELS WILL CONTINUE TO INCREASE THROUGH THE DAY WITH PRECIPITABLE
WATER VALUES CLIMBING TO AROUND 1.2 INCHES. HOWEVER...SFC DEWPOINT
VALUES WILL STRUGGLE TO REACH AROUND 60F IN COASTAL AREAS WITH MID
50S INLAND. WHILE THIS WOULD NORMALLY LIMIT INSTABILITY VALUES...COLD
MID LEVEL TEMPS OF -17C TO -20C...WILL HELP COMPENSATE SOMEWHAT DUE
TO THE STEEP LAPSE RATES. AS THE SHORTWAVE NEARS AND MOISTURE LEVELS
INCREASE...EXPECTED SHOWERS AND A FEW THUNDERSTORMS TO INCREASE IN
COVERAGE TO OUR WEST THROUGH THE MORNING AND ACROSS THE CENTRAL GULF
COAST BY MID MORNING. AS INSTABILITY VALUES INCREASE THROUGH THE
AFTERNOON ALONG WITH INCREASING DEEP LAYER SHEAR...A FEW OF THE
STORMS COULD BECOME SEVERE. DAMAGING WINDS AND LARGE HAIL WILL BE
POSSIBLE WITH ANY STORMS AHEAD OF THE LINE ALONG WITH AN ISOLATED
TORNADO. A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO DEVELOP
ALONG THE FRONT AND MOVE ACROSS LATE THIS AFTERNOON AND EVENING WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.

THE FRONT WILL CLEAR THE AREA BY MIDNIGHT WITH A COOLER AND DRIER
AIRMASS MOVING INTO THE REGION. HIGHS TODAY WILL CLIMB INTO THE
UPPER 60S AND LOW 70S. LOWS TONIGHT WILL FALL INTO THE UPPER 30S AND
LOW 40S INLAND TO UPPER 40S ALONG THE COAST. /13

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...A LONGWAVE TROF
ADVANCES SLOWLY EASTWARD ACROSS THE EASTERN STATES AND INTO THE
WESTERN ATLANTIC THROUGH THE PERIOD. A SURFACE LOW...ASSOCIATED WITH
A STRONG SHORTWAVE EMBEDDED WITHIN THE UPPER TROF...WILL MOVE ACROSS
THE INTERIOR EASTERN STATES TUESDAY INTO TUESDAY NIGHT. A LIGHT
SOUTHWEST FLOW DEVELOPS OVER THE FORECAST AREA ON TUESDAY...WHICH
THEN SWITCHES TO THE NORTHWEST TUESDAY NIGHT AS THE LOW PRESSURE
SYSTEM BRINGS A TRAILING COLD FRONT THROUGH THE AREA.  A LARGE
SURFACE HIGH BUILDS FROM THE PLAINS INTO THE EASTERN STATES THROUGH
THE REMAINDER OF THE PERIOD WITH A LIGHT NORTHERLY FLOW PREVAILING.
HIGHS WILL BE IN THE MID TO UPPER 60S EACH DAY. LOWS EACH NIGHT WILL
RANGE FROM AROUND 40 WELL INLAND TO THE MID 40S NEAR THE COAST. /29

LONG TERM /THURSDAY THROUGH SUNDAY/...UPPER RIDGING OVER THE PLAINS
MOVES ACROSS THE EASTERN STATES THROUGH THURSDAY NIGHT LEAVING A
FAIRLY ZONAL FLOW OVER THE FORECAST AREA THROUGH SUNDAY. A SURFACE
HIGH OVER THE EASTERN STATES MOVES OFF INTO THE WESTERN ATLANTIC AND
LEAVES A SURFACE RIDGE OVER THE NORTHERN GULF. A LIGHT SOUTHERLY FLOW
DEVELOPS ON THURSDAY AND CONTINUES THROUGH SUNDAY WITH A WARMING
TREND THROUGH THE PERIOD. HIGHS ON THURSDAY IN THE UPPER 60S/AROUND
70...THEN LOWER 70S PREVAIL FOR EACH REMAINING DAY. LOWS THURSDAY
NIGHT WILL RANGE FROM THE MID 40S INLAND TO THE LOWER 50S NEAR THE
COAST WITH LOWER/MID 50S EACH REMAINING NIGHT. /29

MARINE...SOUTHERLY FLOW WILL INCREASE ACROSS THE MARINE AREA TODAY
ALONG WITH BUILDING SEAS. A COLD FRONT WILL MOVE EAST ACROSS THE
MARINE AREA LATE THIS EVENING. A MODERATE TO STRONG OFFSHORE FLOW IS
EXPECTED IN THE WAKE OF THE FRONT THROUGH EARLY TUESDAY. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ALZ051>060-261>266.

     HIGH RIP CURRENT RISK UNTIL MIDNIGHT CST TONIGHT FOR ALZ265-266.

FL...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR FLZ201>206.

     HIGH RIP CURRENT RISK UNTIL MIDNIGHT CST TONIGHT FOR FLZ202-204-
     206.

MS...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR MSZ067-075-076-078-
     079.

GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST TUESDAY FOR GMZ670-675.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR GMZ631-632-
     650-655.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Feb 15, 5:14 AM CST, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
514 AM CST MON FEB 15 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
514 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE
REGION AHEAD OF AN APPROACHING COLD FRONT TODAY AND TONIGHT. A FEW
SEVERE STORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND
EVENING HOURS. DAMAGING WINDS AND HAIL TO THE SIZE OF QUARTERS WILL
BE THE PRIMARY SEVERE HAZARDS...THOUGH AN ISOLATED TORNADO WILL ALSO
BE POSSIBLE.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES THROUGH THIS
EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING.

GMZ630>635-650-655-670-675-161115-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
514 AM CST MON FEB 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH TONIGHT
AHEAD OF AN APPROACHING COLD FRONT.

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MONDAY
AFTERNOON AND EVENING. HIGH WINDS...LOCALLY HIGHER WAVES AND VERY
HEAVY RAIN CAN BE EXPECTED IN THE STRONGEST STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 15, 11:47 AM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1147 AM CST MON FEB 15 2016

ALZ055-056-151830-
MONROE AL-CONECUH AL-
1147 AM CST MON FEB 15 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONECUH AND CENTRAL
MONROE COUNTIES UNTIL 1230 PM CST...

AT 1146 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF MEGARGEL...OR 9 MILES SOUTHEAST OF FRISCO CITY...
MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EXCEL AND REPTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3126 8728 3126 8742 3127 8744 3159 8736
      3150 8694
TIME...MOT...LOC 1746Z 213DEG 22KT 3132 8733
Local storm report, Feb 15, 1:24 PM CST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
124 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     FUNNEL CLOUD     NEW AUGUSTA             31.20N 89.03W
02/15/2016                   PERRY              MS   EMERGENCY MNGR

            EM REPORTED FUNNEL CLOUD NEAR NEW AUGUSTA HWY 29/98
            INTERSECTION.

&&

GENEJ
Local storm report, Feb 15, 1:25 PM CST, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
125 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     FUNNEL CLOUD     THOMASVILLE             31.91N 87.74W
02/15/2016                   CLARKE             AL   PUBLIC

            EM RELAYED PUBLIC REPORT OF FUNNEL CLOUD AT THOMASVILLE.

&&

GENEJ
Local storm report, Feb 15, 1:27 PM CST, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
127 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             LATON HILL              31.49N 88.37W
02/15/2016  E1.00 INCH       WASHINGTON         AL   PUBLIC

            MEDIA RELAYED PUBLIC REPORT OF QUARTER SIZE HAIL IN LATON
            HILL.

&&

GENEJ
Local storm report, Feb 15, 1:53 PM CST, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
153 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             EVERGREEN               31.43N 86.96W
02/15/2016  E0.75 INCH       CONECUH            AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS DIME SIZE HAIL AT THE 911
            CENTER IN EVERGREEN.

&&

GENEJ
Local storm report, Feb 15, 3:04 PM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
304 PM CST MON FEB 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             5 W I65 AND AL 10       31.82N 86.75W
02/15/2016  E0.75 INCH       BUTLER             AL   EMERGENCY MNGR

            DIME SIZED HAIL REPORTED AT THE INTERSECTION OF
            SHACKLEVILLE RD AND HWY 10.

&&

CL

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 5:00 AM CSTRip Current StatementMOBBaldwin, Mobile19 hr
Feb 15, 11:15 AM CSTSpecial Weather StatementMOBWashington45 min
Feb 15, 11:30 AM CSTWind AdvisoryMOBBaldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more7 hr
Feb 15, 11:46 AM CSTSevere Thunderstorm WarningMOBWashington44 min
Feb 15, 11:47 AM CSTSpecial Weather StatementMOBConecuh43 min
Feb 15, 12:06 PM CSTTornado WarningMOBClarke, Washington39 min
Feb 15, 12:10 PM CSTTornado Warning Tornado observedMOBButler, Conecuh, Monroe23 min
Feb 15, 12:14 PM CSTSpecial Marine WarningMOB91 min
Feb 15, 12:24 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Monroe36 min
Feb 15, 12:32 PM CSTTornado WarningMOBClarke, Wilcox43 min
Feb 15, 12:36 PM CSTTornado WarningMOBClarke, Washington39 min
Feb 15, 12:41 PM CSTSevere Thunderstorm WarningMOBMobile34 min
Feb 15, 12:44 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh46 min
Feb 15, 12:47 PM CSTSevere Thunderstorm WarningMOBMobile, Washington28 min
Feb 15, 1:00 PM CSTSevere Thunderstorm WarningMOBMonroe30 min
Feb 15, 1:02 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia28 min
Feb 15, 1:10 PM CSTTornado WarningMOBWilcox35 min
Feb 15, 1:13 PM CSTTornado WarningMOBClarke, Washington47 min
Feb 15, 1:16 PM CSTSevere Thunderstorm WarningMOBWashington44 min
Feb 15, 1:18 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia27 min
Feb 15, 1:26 PM CSTSevere Thunderstorm WarningMOBMonroe, Wilcox49 min
Feb 15, 1:30 PM CSTSpecial Marine WarningMOB90 min
Feb 15, 1:33 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh42 min
Feb 15, 1:34 PM CSTSpecial Marine WarningMOB86 min
Feb 15, 1:45 PM CSTSpecial Marine WarningMOB90 min
Feb 15, 1:46 PM CSTTornado WarningMOBClarke, Washington44 min
Feb 15, 2:06 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Monroe39 min
Feb 15, 2:07 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh38 min
Feb 15, 2:26 PM CSTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox49 min
Feb 15, 2:35 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw40 min
Feb 15, 2:41 PM CSTSpecial Marine WarningMOB34 min
Feb 15, 2:52 PM CSTSevere Thunderstorm WarningMOBBaldwin38 min
Feb 15, 3:06 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw24 min
Feb 15, 3:15 PM CSTSpecial Marine WarningMOB90 min
Feb 15, 3:16 PM CSTSevere Thunderstorm WarningMOBConecuh, Monroe29 min
Feb 15, 3:19 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Mobile, Monroe, Washington, Wilcox41 min
Feb 15, 3:21 PM CSTTornado WarningMOBEscambia39 min
Feb 15, 3:23 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia52 min
Feb 15, 3:30 PM CSTSpecial Marine WarningMOB2 hr
Feb 15, 3:56 PM CSTTornado Warning Tornado observedConsiderable damage threatMOBConecuh, Escambia49 min
Feb 15, 3:59 PM CSTSevere Thunderstorm WarningMOBBaldwin, Clarke, Escambia, Mobile, Monroe, Washington31 min
Feb 15, 4:04 PM CSTSevere Thunderstorm WarningMOBConecuh, Escambia26 min
Feb 15, 4:10 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw50 min
Feb 15, 4:31 PM CSTTornado WarningMOBButler, Conecuh, Covington, Crenshaw, Escambia44 min
Feb 15, 4:32 PM CSTSpecial Marine WarningMOB88 min
Feb 15, 4:54 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw36 min
Feb 15, 5:09 PM CSTSevere Thunderstorm WarningMOBEscambia12 min
Feb 15, 5:10 PM CSTTornado Warning Tornado observedMOBButler, Covington, Crenshaw50 min
Feb 15, 5:20 PM CSTSpecial Weather StatementMOBEscambia40 min
Feb 15, 5:26 PM CSTSpecial Marine WarningMOB94 min
Feb 15, 5:37 PM CSTSevere Thunderstorm WarningMOBCovington, Crenshaw23 min
Feb 15, 5:59 PM CSTSevere Thunderstorm WarningMOBCovington, Escambia31 min
Feb 15, 5:53 PM CSTSpecial Weather StatementMOBEscambia, Okaloosa, Santa Rosa52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2016Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.